# SDR SWIA2020030549084

- Difficulty date: January 25, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 34,999 hours, 22,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON R/H SEAT TRACK U CHANNEL AT FS 677-720   (C-CHECK) RO 3/3/2020   REPLACED RH SEAT TRACK "U" CHANNEL AT FS 677 - 720 REF CRJ-900 AMM.
